Abstract and Applied Analysis
Volume 2005 (2005), Issue 6, Pages 673-683
On the existence of nontrivial solutions for a fourth-order semilinear elliptic problem
1Department of Mathematics, Qufu Normal University, Qufu Shandong 273165, China
2Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Received 12 February 2004
Copyright © 2005 Aixia Qian and Shujie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By means of Minimax theory, we study the existence of one nontrivial solution and multiple nontrivial solutions for a fourth-order semilinear elliptic problem with Navier boundary conditions.